New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 12/20/2008 7:25 AM (GMT -7)   
my eyes bother me now sense they upped my blood pressure meds, has anyone else had this problem, my blood pressure seems to to be staying good.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/20/2008 7:43 AM (GMT -7)   

I have no idea what med your on or if there would be a corrolation.  In what way are your eyes bothering you?

Hugs

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 12/20/2008 9:48 PM (GMT -7)   
i am taking lexapro 20mg
propanol for heart palpitations and shakyness
enalapril 5mg for blood pressure
klonopin. gen. 5mg

Poppy40
New Member


Date Joined Dec 2008
Total Posts : 5
   Posted 12/21/2008 3:28 AM (GMT -7)   

Hi machelle

 

   My mother is on blood pressure meds  and she experienced terrible side effects while on hers

   She was getting dreadful headaches and her eyes hurt and were bloodshot  she then was changed to another  brand and  suffered sleeplessness, moodiness, migranes, nervousness,

and sometimes chest pains.   When she went to the doctor the doctor kept saying no its not the medication just take some panadol and you'll be ok.    She got worse to the point where she could not get out of bed due to the headaches .  I then   did some research on the internet  about the tablets she was taking, It turned out she again was suffering from sideeffects of the medication she was on. I printed out the   page and highlighted some of  the symptons she was suffering from, I then convinced her to go back to the doctor and take the page with her. She did this and showed the doctor the page relating to the side effects of her medication.  After reading the page and listening to her  The doctor then changed her medication again. She now is on  minimal strength and has no side effects.

My point is your eye complaint is obviously a side effect to your medication if you have never experienced the problem before taking your meds, It is important for you to see your doctor and have your medication checked or changed.   You could also look up your brand of medication on the internet and look at the list of side effects.This will help you to be  better equipped when you face your doctor.  Ps,  Anxiety can also be a side effect of your medication too.

Hope This advice helps

Poppy..

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:09 PM (GMT -7)
There are a total of 2,733,637 posts in 301,139 threads.
View Active Threads


Who's Online
This forum has 151273 registered members. Please welcome our newest member, minniemighty.
404 Guest(s), 10 Registered Member(s) are currently online.  Details
alephnull, JayMot, waterbee, Serenity Now, NiceGuyEddie, Girlie, DJB387, DennisinNY, angeusamike57, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer